# SDR UALA2013012100339

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1620 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN DENTED BS 1620 S14R.   BLENDED DENT IAW SRM 53-00-01 DETAIL III.  MAJOR REPAIR
